Doctor insights on:
Painkillers For Stomach Pain
Most narcotics: Are not great at treating stomach pain. Things like gastritis will still be painful and taking narcotics will slow gastric emptying, maybe lending to worse pain. If you have chronic stomach pain, see an interventional pain doc and he may be able to do a block of the celiac plexus, which may help, but can be a risky shot. This would only be a thought if pain is extreme. ...Read moreSee 1 more doctor answer
Pain in stomach. Taking advil (ibuprofen) and penicillin for strep.why is my stomach throbbing like hunger pain and cramping.
NSAIDs: Sciatic pain can be related to inflammation of the nerve or surrounding tissues. If you don't have a history of stomach irritation (ulcers, gastritis etc) you might try using non-steroidal anti-inflammatory medications (nsaids) such as Motrin or aleve (naproxen). Stretches can often help, as can cold packs. Cold packs are often applied for 15 min on then 15 min off for 3 applications. ...Read moreSee 1 more doctor answer
Headache chest pain upper back pain and lower stomach pain all lasting for two weeks. Any remedies?
May be due to stress: Too many different systems involed. Are you under stress? Do you exercise and perhaps strained you neck. Tension can cause headaches and stress can induce pain anywhere. Since you make no mention of joint pain, i assume the pain is more musculoskeletal. You make no mention of diarrhea or constipation as well. I would suggest anti anxiety medication and or a muscule relaxer such as skelaxin (metaxalone). ...Read more
Upper left abdominal pain and severe heartburn. Pain for 7 weeks and heartburn for over 24 hrs. Nothing relieves it help?
Be seen: If you have been having pain for 7 weeks and have tried OTC remedies, I think you should be seen ASAP. You could have a severe gastritis, (inflammation of the stomach lining), or an ulcer. There are other causes of upper abdominal pain, all which need to be ruled out. Best wishes. ...Read more
Shoulder Pain: Most common causes of shoulder pain are inflammation, SLAPS tears, Rotator Cuff tears, and shoulder dislocations. If you are having pain make an appointment to see an Orthopaedic shoulder surgeon for an examination and treatment options. Many times therapy, NSAIDS, pain medications, or a steroid injection can give you great relief. Ultram for pain works well. Take care, Joe Wilson. ...Read more
If it persist see MD: If you still have those symptoms after two weeks you need to see youe family doctor or pediatrician to find out the cause of your symptoms persisting at age of 18. ...Read more
It depends: On the cause. Most joint pain can be helped with gentle manual therapies to improve alignment (osteopathy, feldenkrais, cranial), physical therapy, home exercise to strengthen muscles & support joints. Add an anti-inflammatory diet (find online), same (400-1600 mg/day) (not if bipolar or prostate cancer), take with b-complex, and glucosamine-15oo mg/d. All nutritional changes take time to work. ...Read moreSee 1 more doctor answer
Chronic headache, fatigue, nausea, upper left stomach pain. Painkillers don't relieve symptoms. On and off for months and getting worse.
You need evaluation: of these symptoms which can indicate a number of upper gastrointestinal problems including ulcers. GERD etc You may be anmeic if you are slowly bleeding from the above mentioned GI disorders See your Health Care Professional ASAP Good Luck Hope this helps Dr Z ...Read more
Water et al: Constipation is a frequent side effect when using pain medications that are in the narcotic family . Drink lots of water and eat more vegetables for bulk. You can also visit your pharmacist who can recommend some over-the-counter therapies that will also help. The best therapy is to slowly wean off of the narcotics as per physician guidelines and this will help resolve the constipation. And don't forget to keep moving. Exercise can also help ...Read moreSee 1 more doctor answer
UTI: Failure to respond may mean several things. The causative agent is not sensitive to the antibiotic; it is being used in the wrong dose, route of administration, or frequency; you have something besides uti; you have major severe complications of uti, and other possibilities. Suggest you return to doctor and be reassessed. ...Read more
No: No. Percocet should not cause diarrhea. If anything, narcotics should cause constipation rather than diarrhea and the Percocet should make your pain should be better. You may have a GI problem. Contact your Ob for help if the C- section was within the last 6 weeks. Best wishes for you and your baby. ...Read more
That would be like: using a cannon to hit a fly (when I fly swatter would do). How about clear liquid like water, slightly flattened soda that is clear, or sports hydration drinks. Sip, sip, sip. Work up to solids w bland foods like bananas, rice, applesauce, toast, gelatin, or chicken. Avoid alcohol, nicotine, caffeine, dairy & high fat foods. Rest. Consider tylenol (acetaminophen). ...Read more
Having stomach pain. Rt shoulder pain. And lower rt back pain. Is this normal. Can i b prescribed meds for pain?
- Talk to a doctor live online for free
- Painkillers for stomach ache
- Painkillers for stomach ulcers
- Period pain painkillers
- Ask a doctor a question free online
- Best painkiller for abdominal pain
- Painkillers for menstrual pain
- Best painkiller for tooth pain
- Best painkillers for period pain
- Talk to a gastroenterologist online